# SDR P5CA9700871

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rivets
- Condition: Sheared
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHW WING TIP ANTENNA AREA UPPER SURFACE SHEAR RIVETS.  REPLACED RIVETS PER BOEING SRM 51-30-02.
